# SDR FDEA201201120101

- Difficulty date: January 12, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 35,018 hours, 18,098 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327255900000
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PANEL NR 131QF FOUND DAMAGED.   R & R AMM 53-10-29-04, REV 52.1.  NEW FLOOR PANEL 131QF FABRICATED IAW DWG SRZ-25-005, REV J.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 113.
